# SDR MASA200601080

- Difficulty date: April 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 6,674 hours, 4,853 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0614
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,678 hours, 4,856 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6451 PHX - OB FLT SPOILER/SPOILERON CAUTION MSG IN FLIGHT.  MX REPLACED PCU.
